MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE ELECTROSURGICAL HEMOSTATIC FORCEPS

AOMORI OLYMPUS CO., LTD. SINGLE USE ELECTROSURGICAL HEMOSTATIC FORCEPS
Model Number FD-410LR
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a definitive root cause could not be determined.The most probable cause was not established; the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported that during an unknown procedure, the single use electrosurgical hemostatic forceps did not provide hemostasis and the bleeding did not stop.Additional information was requested but not available at this time.There were no further reports of patient harm.
 
Event or Problem Description
Additional.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information from the customer.Updated fields: b5 and h6.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide correction.Corrected fields: b5, d4 - expiration date and h4.
 
Event or Problem Description
Additional information was received from the customer that the bleeding was categorized as mild bleeding with small amount of blood.The patient was stable all throughout the procedure.The procedure was completed with a similar device.There were no further reports of patient harm.

Brand Name
SINGLE USE ELECTROSURGICAL HEMOSTATIC FORCEPS
Common Device Name
SINGLE USE ELECTROSURGICAL HEMOSTATIC FORCEPS
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22794016
Report Number9614641-2025-01369
Device Sequence Number15581363
Product Code KNS
UDI-Device Identifier04953170208430
UDI-Public04953170208430
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K062517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFD-410LR
Device Lot Number4ZK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/14/2025
01/26/2026
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/08/2025
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown